| Model Number |
D140 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered rounds of inappropriate anti-tachycardia pacing (atp) due to an episode of sinus tachycardia.The device remains in service.No adverse patient effects were reported.Additional information obtained of six atp sequences and six shocks for a rhythm with gradual onset and ventricular rates below the programmed therapy threshold.This device remains in service.No additional adverse patient effects were reported.